| Catalog Number |
0475100000 |
| Medical Device Problem Code |
Failure to Deliver Energy (1211)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/22/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
Event or Problem Description
It was reported that the crossfire console is experiencing issues.The ablation wand times out very early into the case, indicating that the wand (ablation) needs to be replaced and can no longer be used.